Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Projective Geometry over $\mathbb{F}_1$ and the Gaussian Binomial Coefficients

Henry Cohn
The American Mathematical Monthly
Vol. 111, No. 6 (Jun. - Jul., 2004), pp. 487-495
DOI: 10.2307/4145067
Stable URL: http://www.jstor.org/stable/4145067
Page Count: 9
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Projective Geometry over $\mathbb{F}_1$ and the Gaussian Binomial Coefficients
Preview not available

Page Thumbnails

  • Thumbnail: Page 
487
    487
  • Thumbnail: Page 
488
    488
  • Thumbnail: Page 
489
    489
  • Thumbnail: Page 
490
    490
  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492
  • Thumbnail: Page 
493
    493
  • Thumbnail: Page 
494
    494
  • Thumbnail: Page 
495
    495